# SDR MALA954350

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2723000011
- Condition: Dented
- Location: Fs 530.81-548.81
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A MAINTENANCE INSPECTION, MECHANICS FOUND LOWER AFT FUSELAGE SKIN PANEL (PN 27-23000-011) DENTED BETWEEN STA NR 530.810 AND STA NR 548.810.  COMPLETED REPAIR TO THE LOWER AFT SKIN PANEL IAW THE FAIRCHILD SRM.  (X)
